# SDR P5CA9600111

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 BRACKETS ATTACHED TO BS 1480 BULKHEAD CRACKED AND BENT.  REPAIRED AND REPLACED AS REQUIRED IAW SRM 53-10-22.
